# SDR USAA2012082900011

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 31,864 hours, 21,108 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT/CHK 2049 - AIRFRAME VIBRATION - SEE FORM- FL 220-260 310-320 KIAS STOPS WHEN RUDDER TRIM IS NOT .2R OR .3R.  NO ENGINE OR FLIGHT CONTROL INDICATIONS.  INSPECTED NLG DOORS AND ACCOMPLISHED TR320- 5280-10-0005A SECTION (I) REMOVED AND REPLACED BOTH FWD HINGE OF AFT DOORS AND PROGRAMMED GEAR SWING WITH IN 100FH REF L/P 4823926.
